Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 121, NWS North Platte, NE

June 12, 2012Grant County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 12, 2012, 4:35 PM MDT for Grant County, Nebraska. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 4:35 PM MDT (22:35 UTC)
Expired
Jun 12, 2012, 5:15 PM MDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Grant County, NE

The radar

The North Platte radar (KLNX), 84 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:43 PM MDTHAIL 0.755 Se Hyannis, NEMOSTLY PEA SIZED HAIL COVERING THE GROUND.
Jun 12, 5:00 PM MDTHAIL 1.7512 Ese Hyannis, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1808 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WUUS53 KLBF 122235
SVRLBF
NEC075-122315-
/O.NEW.KLBF.SV.W.0121.120612T2235Z-120612T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
435 PM MDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 515 PM MDT

* AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HYANNIS...OR 25 MILES NORTH OF ARTHUR...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRATT LAKE AND SPRING VALLEY LAKE AROUND 455 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4208 10144 4179 10145 4184 10184 4204 10179
TIME...MOT...LOC 2235Z 272DEG 12KT 4193 10172
WIND...HAIL 60MPH 1.00IN

$$

CDC
2 follow-up statements
392 
WWUS53 KLBF 122252
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 PM CDT TUE JUN 12 2012

NEC075-122315-
/O.CON.KLBF.SV.W.0121.000000T0000Z-120612T2315Z/
GRANT NE-
452 PM MDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN GRANT
COUNTY UNTIL 515 PM MDT...

AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PRATT LAKE...OR 25 MILES NORTH OF ARTHUR...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
GRANT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4182 10171 4206 10166 4208 10144 4179 10145
TIME...MOT...LOC 2252Z 268DEG 20KT 4193 10158
WIND...HAIL 60MPH 1.00IN

$$

CDC
820 
WWUS53 KLBF 122314
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM CDT TUE JUN 12 2012

NEC075-122324-
/O.EXP.KLBF.SV.W.0121.000000T0000Z-120612T2315Z/
GRANT NE-
514 PM MDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT COUNTY WILL
EXPIRE AT 615 PM CDT/515 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4182 10171 4206 10166 4208 10144 4179 10145
TIME...MOT...LOC 2314Z 268DEG 20KT 4193 10142

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:16 PM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 12, 2:16 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 PM CDT TUE JUN 12 2012

.DISCUSSION...
DEEP MOISTURE ALOFT PER BOI AND EKN UA SOUNDINGS FROM 12Z HAS
MOVED INTO WY THIS AFTN. COUPLED WITH A 700 MB WARM FRONT LIFTING
THROUGH NCNTL NEB AND A PV15 ANOMALY ASSOCIATED WITH AN UPPER
LEVEL DISTURBANCE ACROSS SRN MT SHOULD PROVIDE ADEQUATE SUPPORT
FOR ISOLATED HIGH BASED STORMS CAPABLE OF WIND DAMAGE THROUGH
EARLY EVENING. LOW PRESSURE IS TIGHTENING UP ACROSS THE CNTL
HIGH PLAINS PROVIDING FOCUS FOR STORM DEVELOPMENT. THE AREA OF
CONCERN IS WRN NEB THROUGH EARLY EVENING.

MEANWHILE THE WARM FRONT LIFTING THROUGH NRN NEB WILL OPERATE
ACROSS SD TONIGHT FOR MCS DEVELOPMENT AND A CHANCE OF TSTMS ACROSS
FAR NRN NEB. ALL OF THIS ACTIVITY SHOULD EXIT THE FCST AREA BY
MORNING.

LOW PRESSURE WILL DEEPEN NEAR THE BLACK HILLS WEDNESDAY WITH
TEMPERATURES RISING INTO THE 90S ACROSS WRN NEB. THIS SHOULD TO
BEGIN TO DRAW MOISTURE INTO NCNTL NEB BY AFTERNOON. THERE IS A
SMALL CHANCE FOR DIURNALLY FORCED ISOLATED STORM DEVELOPMENT
ALONG A CORRIDOR OF HIGH DEWPTS ACROSS PARTS OF SWRN AND NCNTL
NEB...GENERALLY ALONG AND EAST OF HIGHWAY 183.

THE LOW PRESSURE SYSTEM WILL TRACK EAST ALONG THE SD BORDER
WEDNESDAY NIGHT AND SHOOT A COLD FRONT THROUGH THE FCST AREA.
THEREFORE TEMPERATURES THURSDAY SHOULD BE COOLER ACROSS NRN NEB.
THE FRONT IS NOT EXPECTED TO MAKE MUCH PROGRESS SOUTH INTO KANSAS.
IN FACT THE SFC/HEAT LOW WILL SINK INTO ECNTL COLO WHICH SHOULD
STILL SUPPORT HIGHS IN THE LOWER 90S ACROSS SWRN NEB.

THIS FRONT WILL COULD ALSO ACT AS A FOCUS FOR ISOLATED STORMS LATE
THURSDAY AFTERNOON AND THURSDAY NIGHT ACROSS PARTS OF SWRN NEB AND
NCNTL NEB GENERALLY ALONG AND EAST OF HIGHWAY 183. THE FRONT WILL
LIFT BACK NORTH FRIDAY AND WITH TEMPERATURES RISING INTO THE 90S
ALONG AND WEST OF HIGHWAY 83.

THE GFS AND ECM APPEAR TO BE DRIVING ANOTHER FRONT THROUGH
LATE FRIDAY AND SATURDAY WHICH SHOULD LIFT BACK NORTH SUNDAY. THIS
BUSINESS OF FRONTS WAGGING NORTH AND SOUTH THROUGH THE FCST IS A
NEW DEVELOPMENT WHICH STARTED TO SHOW IN YESTERDAYS ECM. TODAYS
ECM CONTINUES THAT FEATURE AND THE GFS APPEARS TO BE FOLLOWING THE
ECM. THE GEM MEANWHILE IS VERY DRY AND SHOWS SIGNIFICANT TIMING
DIFFERENCES. THE GFS AND ECM WERE THE CLOSEST MATCH AND PROVIDED
THE BASIS FOR THE TEMPERATURE FCST.

THE GEM HOWEVER WAS THE BASIS FOR THE QPF AND POP FORECAST AND THE
GEM CONTINUES TO BE DRIER THAN EITHER THE GFS OR ECM. BY
FRIDAY...THE MODELS INDICATE THE SUBTROPICAL JET ACROSS THE SRN
PLAINS WHICH HAS PRODUCED ROUND AFTER ROUND OF TSTMS MAY HAVE
WEAKENED ENOUGH FOR THE STORMS TO CEASE AND GOOD MOISTURE TO
RETURN TO WRN AND NCNTL NEB. THUS THERE APPEARS TO BE A REASONABLE
CHC FOR TSTMS FRIDAY NIGHT AS ANOTHER COLD FRONT APPROACHES. NOTE
HOWEVER THERE ARE MAJOR TIMING AND LOCATION DIFFERENCES IN THE
ECM...GEM AND GFS WITH A DEEP MIDLEVEL DISTURBANCE MOVING THROUGH
OR TOWARD THE CNTL AND NRN PLAINS EITHER LATE FRIDAY...SATURDAY
OR SUNDAY. OUR BEST GUESS IS BY MONDAY...A SIGNIFICANT COLD FRONT
SHOULD DRIVE THROUGH THE FCST AREA IF EITHER THE GFS OR ECM
VERIFY.

&&

.AVIATION...
BREEZY WINDS TO CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON
ACROSS WESTERN NEBRASKA...WHILE THE LIGHT SHOWERS OVER THE NORTH
CENTRAL AND CENTRAL PARTS OF THE STATE WILL KEEP SHIFTING EAST.
THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY
EVENING...MAINLY NORTHWEST OF A LINE FROM KOGA TO KANW...WITH A
CONVECTIVE COMPLEX EXPECTED TO MOVE ACROSS SOUTH DAKOTA TONIGHT.
STILL SOME UNCERTAINTY CONCERNING THE COVERAGE OF ANY STORMS THIS
AFTERNOON SO HANDLED KVTN WITH VCTS AT THIS TIME...WITH A LESSER
CHANCE AT KLBF. AS CONVECTION DEVELOPS MAY NEED TO BE UPDATE THE TAF
AS IT BECOMES CLEARER IF EACH LOCATION MAY SEE ACTIVITY. MID TO LOW
LEVEL CLOUDS WILL LINGER INTO TOMORROW MORNING AT BOTH KVTN AND
KLBF...WITH GRADUAL CLEARING ANTICIPATED AS THE MORNING PROGRESSES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...CDC
AVIATION...BROOKS
Hazardous weather outlook, Jun 12, 2:55 PM MDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM CDT TUE JUN 12 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-132100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
355 PM CDT TUE JUN 12 2012 /255 PM MDT TUE JUN 12 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS WESTERN NEBRASKA THROUGH MID
EVENING. STORMS COULD BE STRONG OR SEVERE WITH THE PRIMARY THREATS
BEING STRONG WINDS AND LARGE HAIL. AREAS MOST LIKELY TO SEE THESE
STRONG TO SEVERE STORMS ARE MAINLY ALONG AND WEST OF A LINE FROM
AINSWORTH TO BROKEN BOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND
NIGHTTIME HOURS WEDNESDAY THROUGH MONDAY. AT THIS
TIME...WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF STRONG
WINDS...HAIL AND RAINFALL AMOUNTS WOULD BE APPRECIATED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Special weather statement, Jun 12, 3:03 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
303 PM MDT TUE JUN 12 2012

NEZ069-070-122145-
CHASE NE-HAYES NE-
303 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR HAYES AND CHASE COUNTIES UNTIL
345 PM MDT/445 PM CDT/...

AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS MOVING ACROSS AND INTO CHASE AND HAYES
COUNTIES. THESE STORMS ARE MOVING NORTHEAST AROUND 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAYES CENTER...
  WAUNETA...
  HAMLET...
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Special weather statement, Jun 12, 3:09 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT TUE JUN 12 2012

NEZ004-022-023-094-122200-
GARDEN NE-GRANT NE-SHERIDAN NE-WESTERN CHERRY NE-
309 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...NORTHEASTERN
SHERIDAN...GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 400 PM MDT...

AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RUSHVILLE TO 9 MILES
SOUTHEAST OF BRITTON LAKE...AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
KINCAID LAKE AND RUSHVILLE AROUND 315 PM MDT.
ARGO HILL...WATSON LAKE AND BINGHAM AROUND 320 PM MDT. DOMINICK
LAKE...SWEDE LAKE AND CLINTON AROUND 325 PM MDT.
BILLYS LAKE AND HIGHWAY 27 CROSSING THE NIOBRARA RIVER AROUND 335 PM
MDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC
Special weather statement, Jun 12, 4:03 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
403 PM MDT TUE JUN 12 2012

NEZ004-023-024-094-122245-
GRANT NE-HOOKER NE-SHERIDAN NE-WESTERN CHERRY NE-
403 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...EASTERN
SHERIDAN...NORTHWESTERN HOOKER AND NORTHERN GRANT COUNTIES UNTIL 445
PM MDT...

AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
HOOVER LAKE TO INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD TO 6
MILES SOUTH OF HYANNIS...AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
HOOVER LAKE AND PRATT LAKE AROUND 410 PM MDT.
IRWIN ROAD AND HIGHWAY 61 CROSSING THE SNAKE RIVER AROUND 415 PM MDT.
ROUND LAKE AND WHITMAN AROUND 420 PM MDT.
SHADBOLT ROAD AROUND 425 PM MDT. CARR LAKE...HIGHWAY 61 CROSSING THE
NIOBRARA RIVER AND SPECKEL MEIR LAKE AROUND 435 PM MDT.
MERRIMAN AROUND 440 PM MDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC
Special weather statement, Jun 12, 4:22 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
422 PM MDT TUE JUN 12 2012

NEZ023-122300-
GRANT NE-
422 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT COUNTY UNTIL 500 PM
MDT...

AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HYANNIS...OR 26 MILES NORTH
OF ARTHUR...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
HYANNIS AROUND 430 PM MDT.
HIGHWAY 61 MILE MARKER 150 AROUND 440 PM MDT.
PRATT LAKE AND SPRING VALLEY LAKE AROUND 500 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Local storm report, Jun 12, 4:32 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             10 S ASHBY              41.88N 101.93W
06/12/2012  E0.75 INCH       GRANT              NE   PUBLIC

&&

JAHSENMA
Local storm report, Jun 12, 4:34 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             9 S ASHBY               41.90N 101.93W
06/12/2012  E0.88 INCH       GRANT              NE   PUBLIC

&&

JAHSENMA

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 3:18 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins57 min
Jun 12, 3:35 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins55 min
Jun 12, 4:04 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.